Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the axioms for a cooperative game without side payments


Author: R. E. Stearns
Journal: Proc. Amer. Math. Soc. 15 (1964), 82-86
MSC: Primary 90.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0158766-2
MathSciNet review: 0158766
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.70

Retrieve articles in all journals with MSC: 90.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158766-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society